MathSciNet Relay Station
MathSciNet bibliographic data
MR137742 (25 #1191) 18.20
Evens, Leonard The cohomology ring of a finite group. Trans. Amer. Math. Soc. 101 1961 224–239.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement